# SDR DALA2022122308322

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2548120) DURING INSPECTION FOUND CRACK TRACK RBBL 13.84 LOCATED BTW BS 727E TO BS 767 AT AFT CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTIONS SECTION I ON TRACK RBBL 13.84 LOCATED BTW BS 727E TO BS 767 ATAFT CARGO COMPARTMENT AS PER ER/A 603026-14.
